# SDR IKBR201912129089

- Difficulty date: November 26, 2019
- Submitted: December 12, 2019
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N312CS
- Make and model: Cessna 310R
- Aircraft serial: 310R0959
- Aircraft time: 8,666 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 0860207135
- Condition: Broken
- Location: Te Flaps
- Part time: 8,666 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

THIS IS THE PILOTS REPORT OF THE INCIDENT;  WHILE AT 200' AGL ON FINAL APPROACH, THE RIGHT FLAPS ON THE C310R BEING FLOWN BECAME DISCONNECTED AND BLEW TO TRAIL. A SUDDEN RIGHT ROLL AND RIGHT YAW WAS FELT, WHICH WAS CORRECTED WITH NEAR FULL LEFT AILERON AND LEFT RUDDER. A GO AROUND WAS CALLED, AND ENGINE OUT PROCEDURES WERE INITIATED. WHEN FLAPS WERE RETRACTED, THE AIRCRAFT BECOME CONTROLLABLE AGAIN. UPON DETERMINING THAT BOTH ENGINES WERE FUNCTIONING PROPERLY, AND A RUNAWAY TRIM SITUATION WAS RULED OUT, AFTER GAINING ALTITUDE THE FLAPS WERE SLOWLY EXTENDED. THIS CAUSED A SIMILAR ROLL AND YAW TO WHAT WAS EXPERIENCED WHILE ON SHORT FINAL AT KDLZ. THE FLAPS WERE RETRACTED, AND ROLL TRIM WAS USED TO LEVEL THE WINGS. THE PILOT NOT FLYING SEARCHED CHECKLIST FOR ASYMMETRIC FLAP SITUATION BUT FOUND NONE. THE NO FLAP LANDING CHECKLIST WAS READ. THE AIRCRAFT WAS TURNED TO OVER KDLZ, CALLED KOSU TOWER, AND DECLARED AN EMERGENCY. A LOW PASS WAS CONDUCTED AT KOSU, WHERE TOWER CONFIRMED THAT THE RIGHT FLAP WAS EXTENDED, AND THE LEFT WAS NOT. A NO FLAP LANDING WAS CONDUCTED AT KOSU, NEEDING EXCESS LEFT AILERON IN THE FLARE TO MAINTAIN LEVEL AND CENTERLINE, AS A CROSSWIND FROM THE RIGHT WAS UNFAVORABLE. THE AIRCRAFT ROLLED OUT AND STOPPED WITHOUT FURTHER INCIDENT.  UPON INSPECTION THE RIGHT FLAP EXTEND CABLE CESSNA P/N 0860207-135 WAS FOUND BROKEN AT THE FIRST PULLEY OUTBOARD OF THE FLAP MOTOR. ALL NEW CABLES WILL BE INSTALLED.
